# SDR EIA2007129

- Difficulty date: May 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 113,654 hours, 27,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900815
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY CREW ESCAPE OVERHEAD DOOR EXIT SIGN INOP.  REPLACED UPPER DECK EMERGENCY EXIT DOOR POWER SUPPLY PER B747 MM 33-51-00, OPS CKD NORMAL.
